# SDR SWIA202161324

- Difficulty date: July 17, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL @ APROX FS 570 CORRODED     (C-CHECK RO 9/27/2021)    REMOVED DAMAGED L/H SEAT RAIL @APROX FS 570 AND INSTALLED NEW SEAT RAIL IAW CRJ-700 AMM 53-00-49-000-801-A03 AND AMM 53-00-49-400-801-A03
